ugh (again)

On Thursday (5 days ago) I forgot to take my morning meds. I was able to take most of them at night since none of them are duplicated except for the Uptravi… So I had to skip that one dose.

My body FREAKED OUT when I took my next dose that evening. The next day was a horrible drastic return of all the side effects, just as bad as when I first started 1600mcg. The last few days have been almost unbearable. Plus really bad depression and anxiety — I don’t know if that’s because all of a sudden I’m physically miserable all the time again, or if there’s something else going on.

Every day is slightly better than the day before, so I’ll catch back up to where I was eventually. Yesterday was only terrible between noon and 7:00pm, and at night, for a little while, I didn’t feel depressed.

Gah.

(Note to those who aren’t on Uptravi: if you miss three days in a row, you have to go back down to a lower dose and re-titrate. It’s serious stuff.)

Category: Blog 2 comments »

2 Responses to “ugh (again)”

  1. Hilary

    I LOVE the Betsy-Tacy books! Thank you for reading them! So many happy memories! I tried listening to the first chapter of Betsy and Tacy Go over the Big Hill, but it won’t play…do you think I’ll be able to try again soon?

    Thank you once again!

  2. kara

    Hmm, the links are working for me. You can always find my audiobooks on archive.org if the links on my blog aren’t working: https://archive.org/details/kayrayreadstoyou5 :)


Leave a Reply



Back to top